Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Complete Root-Squaring Method

D. H. Lehmer
Journal of the Society for Industrial and Applied Mathematics
Vol. 11, No. 3 (Sep., 1963), pp. 705-717
Stable URL: http://www.jstor.org/stable/2946316
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Complete Root-Squaring Method
Preview not available

Page Thumbnails

  • Thumbnail: Page 
705
    705
  • Thumbnail: Page 
706
    706
  • Thumbnail: Page 
707
    707
  • Thumbnail: Page 
708
    708
  • Thumbnail: Page 
709
    709
  • Thumbnail: Page 
710
    710
  • Thumbnail: Page 
711
    711
  • Thumbnail: Page 
712
    712
  • Thumbnail: Page 
713
    713
  • Thumbnail: Page 
714
    714
  • Thumbnail: Page 
715
    715
  • Thumbnail: Page 
716
    716
  • Thumbnail: Page 
717
    717